Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pregnant, letrozole, Pcos, anal itching, betnovate and hydrozole ointment. Is it safe to use ascard?

HI, Im 5 weeks pregnant . I conceived after 3yrs of my marriage and with a treatment of letrozole . I have PCOS . Finally i made it to pregnancy. My dr gave me ascard75mg and duphaston 10mg BD with a pessary cycologil P/V. My main concern is to use ascard. Is it safe to use ascard? And also im having anal itching for quite some days. I dont know what to do. I sometimes use betnovate and sometimes hydrozole ointment. Plz kindly tell me any lotion that can relief my itching if it happens on anal area or vagina as well. That can be of lower risk to fetus . Thanks
Asked On : Tue, 22 May 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Congrats at last you have won the race. As you have crossed the hurdle of PCOS your doctor has priscribed ascord and duphastan, and to prevent UTI cycologyl pessary for a limited time.
The cause of anal itching could be the intestinal worms or some fungal infection. For which you need to be treated, under the supervision of a dermatologist.
I advise you to stop using steroides like betnovate and hydrozole ointment, though local use they may interfere with the harmones necesory for child growth.
Besides i advise you some diet recommendations, as take plenty of green leafy vegetables, pulses, and prteine foods like egg , chicken, mutton, and sea foods, fruits and juices.
Avoid taking more of spices, chillies, junk foods, and fatty foods.
Dont worry every thing will be fine. wishing for a beautiful baby and thanks for calling.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor